Publications

H. Wang, R. Li, and T. Tang, Efficient computation of dentritic growth with r-adaptive finite element methods, J. Comput. Phys. 227 (2008), 5984-6000.

Yana Di, Ruo Li, and T. Tang, A general moving mesh framework in 3D and its application for simulating the mixture of multi-phase flows, Commun. Comput. Phys. 3 (2008), 582-602.

L. Yuan and T. Tang, Resolving the shock-induced combustion by an adaptive mesh redistribution method, J. Comput. Phys. 224 (2007), 587-600.

L. G. Xue and L. X. Zhu, Empirical likelihood for a varying coefficient model with longitudinal data, to appear in J. Amer. Statist. Assoc., 2007.

L. G. Xue and L. X. Zhu, Empirical likelihood semiparametric regression analysis for longitudinal data, to appear in Biometrika, 2007.

G. L. Tian, J. W. Yu, M. L. Tang, and Z. Geng, A new non-randomized model for analyzing sensitive questions with binary outcomes, Statistics in Medicine 26 (2007), 4238-4252.

H. Fu, M. Ng, and J. Barlow, Structured total least squares for color image restoration, SIAM J. Sci. Comput. 28 (2007), 1100-1119.

Z. Bai, G. Golub, and M. Ng, On inexact Hermitian and skew-Hermitian splitting methods for non-Hermitian positive definite linear systems, to
appear in Linear Algebra Appl., 2007.

L. X. Zhu and L. G. Xue, Empirical likelihood confidence regions in a partially linear single-index model, J. Roy. Statist. Soc. B 68 (2006), 549-570.

Chuanju Xu and T. Tang, Stability analysis of large time-stepping methods for epitaxial growth models, SIAM J. Numer. Anal. 44 (2006), 1759-1779.

L. Ling, Y. C. Hon, M. Yamamoto, and T. Takeuchi, Identification of source locations in two-dimensional heat equations, Inverse Problems 22 (2006), no. 4, 1289-1305.

G. H. Golub and L. Z. Liao, Continuous methods for extreme and interior eigenvalue problems, Linear Algebra Appl. 415 (2006), 31-51.

H. Fu, M. Ng, M. Nikolova, and J. L. Barlow, Efficient minimization methods of mixed l1-l1 and l2-l1 norms for image restoration, SIAM J. Sci. Comput. 27 (2006), 1881-1902.

K. T. Fang, Dietmar Maringer, Yu Tang, and Peter Winker, Lower bounds and stochastic optimization algorithms for uniform designs with three or four levels, Math. Comp. 75 (2006), 859-878.

Yana Di, Ruo Li, T. Tang, and Pingwen Zhang, Moving mesh methods for singular problems on a sphere using perturbed harmonic mappings, SIAM J. Sci. Comput. 28 (2006), 1490-1508.

M. Benzi and M. Ng, Preconditioned iterative methods for weighted toeplitz least squares problems, SIAM J. Matrix Anal. Appl. 27 (2006), 1106-1124.

Aijun Zhang, K. T. Fang, Runze Li, and Agus Sudjianto, Majorization framework for balanced lattice designs, The Annals of Statistics 33 (2005), 2837-2853.

Z. Yin, Li Yuan, and T. Tang, A new parallel strategy for two-dimensional incompressible flow simulations using pseudo-spectral methods, J. Comput. Phys. 210 (2005), 325-341.

X. Wu and J. Jin, A finite element method for stokes equations using discrete singularity expansion, Comput. Methods Appl. Mech. Engrg. 194
(2005), 83-101.

M. L. Tang, Nian-Sheng Tang, and Siu-Fung Chan, Confidence interval construction for proportion difference in small-sample paired studies,
Statistics in Medicine 24 (2005), 3565-3579.

K. T. Fang, Yu Tang, and Jianxing Yin, Lower bounds for wrap-around L2-discrepancy and constructions of symmetrical uniform designs, J.
Complexity 21 (2005), 757-771.

Boris N. Azarenok and T. Tang, Second-order Godunov-type scheme for reactive flow calculations on moving meshes, J. Comput. Phys. 206 (2005), 48-80.

X. Wu, B. P. B. Silva, and J. Y. Yuan, Conjugate gradient method for rank deficient saddle point problems, Numer. Algorithms 35 (2004), 139-154.

Z. Tan, Z. Zhang, Y. Huang, and T. Tang, Moving mesh methods with locally varying time steps, J. Comput. Phys. 200 (2004), 347-367.

W. B. Liu, H. P. Ma, T. Tang, and N. Yan, A posteriori error estimates for DG time-stepping method for optimal control problems governed by parabolic equations, SIAM J. Numer. Anal. 42 (2004), no. 3, 1032-1061.

Y. Q. Huang, Zhong-Ci Shi, T. Tang, and W. M. Xue, A multilevel successive iteration methods for nonlinear elliptic problems, Math. Comp. 73 (2004), no. 246, 525-539.

F. J. Hickernell, I. H. Sloan, and G. W. Wasilkowski, On strong tractability of weighted multivariate integration, Math. Comp. 73 (2004), 1903-1911.

S. Heinrich, F. J. Hickernell, and R. X. Yue, Optimal quadrature for Haar wavelet spaces, Math. Comp. 73 (2004), 259-277.

X. B. Gao, L. Z. Liao, and W. M. Xue, A neural network for a class of convex quadratic minimax problems with constraints, IEEE Trans. Neural Networks 15 (2004), no. 3, 622-628.

K. T. Fang and G. N. Ge, A sensitive algorithm for detecting the inequivalence of Hadamard matrices, Math. Comp. 73 (2004), no. 246, 843-851.

Q. Y. Chen, T. Tang, and Z. H. Teng, A fast numerical method for integral equations of the first kind with logarithmic kernel using mesh grading, J. Comput. Math. 22 (2004), no. 2, 287-298.

S. Y. Cheng, C.-W. Shu, and T. Tang (eds.), Recent advances in scientific computing and partial differential equations, AMS Series in Contemporary Mathematics, vol. 330, American Mathematical Society, Providence, Rhode Island, 2003.

S. N. Chiu, Spatial point pattern analysis by using Voronoi diagrams and Delaunay tessellations -- a comparative study, Biometrical J. 45 (2003), no. 3, 367-376.

B. S. He, L. Z. Liao, and S. L. Wang, Self-adaptive operator splitting methods for monotone variational inequalities, Numer. Math. 94 (2003), no. 4, 715-737.

F. J. Hickernell and H. Niederreiter, The existence of good extensible rank-1 lattices, J. Complexity 19 (2003), 286-300.

K. T. Fang, D. K. J. Lin, and H. Qin, A note on optimal foldover design, Statist. Prob. Letters 62 (2003), 245--250.

K. T. Fang, X. Lu, and P. Winker, Lower bounds for centered and wrap-around l2-discrepancies and construction of uniform designs by the threshold accepting, J. Complexity 19 (2003), no. 5, 692-711.

C. X. Ma, K. T. Fang, and D. K. J. Lin, A note on uniformity and orthogonality, J. Statist. Plan. Infer. 113 (2003), 323--334.

H. Z. Tang and T. Tang, Adaptive mesh method for one- and two-dimensional hyperbolic conservation law, SIAM J. Numer. Anal. 41 (2003), no. 2, 487-515.

H. Z. Tang, T. Tang, and P. W. Zhang, An adaptive mesh redistribution method for nonlinear hamilton-jacobi equations in two and three dimensions, J. Comput. Phys. 188 (2003), 543--572.

T. Tang, Z.-H. Teng, and Z.-P. Xin, Fractional rate of convergence for viscous approximation to nonconvex conservation laws, SIAM J. Math. Anal. 35 (2003), no. 1, 98-122.

X. Wu and W. Xue, Discrete boundary conditions for elasticity problems with singularities, Comp. Meth. Appl. Mech. Eng. 192 (2003), 3777--3795.

K. T. Fang, Theory, method and applications of the uniform design, International J. Reliability, Quality, and Safety Engineering 9 (2002), 305--315.

K. T. Fang, C. X. Ma, and R. Mukerjee, Uniformity in fractional factorials, Monte Carlo and Quasi-Monte Carlo Methods 2000 (K. T. Fang, F. J. Hickernell, and H. Niederreiter, eds.), Springer-Verlag, Berlin, 2002, pp. 232--241.

K. T. Fang and H. Qin, A note on construction of nearly uniform designs with large number of runs, Statist. Prob. Letters 61 (2002), 215--224.

J. C.-M. Fok, B.-Y. Guo, and T. Tang, Combined Hermite spectral-finite difference method for the Fokker-Planck equations, Math. Comp. 71 (2002), 1497--1528.

F. J. Hickernell and M. Q. Liu, Uniform designs limit aliasing, Biometrika 89 (2002), 893--904.

R. Li, W.-B. Liu, H. P. Ma, and T. Tang, Adaptive finite element approximation for distributed elliptic optimal control problems, SIAM J. Control Optim. 41 (2002), 1321--1349.

R. Li, T. Tang, and P.-W. Zhang, A moving mesh finite element algorithm for singular problems in two and three space dimensions, J. Comput. Phys. 177 (2002), 365--393.

C. L. Mei and W. X. Zhang, Testing for linear regression relationgship based on lacally weighted techniques, J. Systems Sci. Math. Sci. 22 (2002), 467--480 (Chinese).

J. X. Pan and K. T. Fang, Growth curve models and statistical diagnostics, Springer, New York, 2002.

G.-H. Golub, X.-Wu, and J.-Y. Yuan, Sor-like methods for augmetned systems, BIT 41 (2001), 71--85.

Y. X. Kan, T. Tang, and Z. H. Teng, On the piecewisely smooth solutions to non-homogeneous scalar conservation laws, J. Differential Equations 175 (2001), 27--50.

R. Li, T. Tang, and P.-W. Zhang, Moving mesh methods in multiple dimensions based on harmonic maps, J. Comput. Phys. 170 (2001), 562--588.

 
 
 
Copyright © 2013 Hong Kong Baptist University. All rights reserved.        
Hong Kong Baptist University Peking University JRIAM